You are in the accessibility menu

Please use this identifier to cite or link to this item: http://acervodigital.unesp.br/handle/11449/37436
Full metadata record
DC FieldValueLanguage
dc.contributor.authorHorita, Vanderlei-
dc.contributor.authorTahzibi, Ali-
dc.date.accessioned2014-05-20T15:27:28Z-
dc.date.accessioned2016-10-25T18:02:17Z-
dc.date.available2014-05-20T15:27:28Z-
dc.date.available2016-10-25T18:02:17Z-
dc.date.issued2006-01-01-
dc.identifierhttp://dx.doi.org/10.1016/j.anihpc.2005.06.002-
dc.identifier.citationAnnales de L Institut Henri Poincare-analyse Non Lineaire. Paris: Gauthier-villars/editions Elsevier, v. 23, n. 5, p. 641-661, 2006.-
dc.identifier.issn0294-1449-
dc.identifier.urihttp://hdl.handle.net/11449/37436-
dc.identifier.urihttp://acervodigital.unesp.br/handle/11449/37436-
dc.description.abstractWe prove that every robustly transitive and every stably ergodic symplectic diffeomorphism on a compact manifold admits a dominated splitting. In fact, these diffeomorphisms are partially hyperbolic. (c) 2005 Elsevier SAS. All rights reserved.en
dc.format.extent641-661-
dc.language.isoeng-
dc.publisherElsevier B.V.-
dc.sourceWeb of Science-
dc.subjectpartial hyperbolicitypt
dc.subjectdominated splittingpt
dc.subjectsymplectic diffeomorphismspt
dc.subjectrobust transitivitypt
dc.subjectstable ergodicitypt
dc.titlePartial hyperbolicity for symplectic diffeomorphismsen
dc.typeoutro-
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)-
dc.contributor.institutionUniversidade de São Paulo (USP)-
dc.description.affiliationUniv Estadual Paulista, Dept Matemat, IBILCE, BR-15054000 Sao Jose do Rio Preto, SP, Brazil-
dc.description.affiliationUSP, Dept Matemat & Comp, ICMC, BR-13560320 Sao Carlos, SP, Brazil-
dc.description.affiliationUnespUniv Estadual Paulista, Dept Matemat, IBILCE, BR-15054000 Sao Jose do Rio Preto, SP, Brazil-
dc.identifier.doi10.1016/j.anihpc.2005.06.002-
dc.identifier.wosWOS:000241131100003-
dc.rights.accessRightsAcesso aberto-
dc.identifier.fileWOS000241131100003.pdf-
dc.relation.ispartofAnnales de L Institut Henri Poincare-analyse Non Lineaire-
dc.identifier.orcid0000-0002-9304-0655pt
Appears in Collections:Artigos, TCCs, Teses e Dissertações da Unesp

There are no files associated with this item.
 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.